I tried searching and there's so much on yaz but what I was looking for couldn't find!
Well I'm on Yaz. Been on it nearly a month, I think 2-3 weeks. Next week the sugar pills start.
Anyway, I have has such cravings lately!! All I want to do is eat!
But think I'm losing weight even though I eat (lucky!) but still I don't like it as I don't want to gain weight.
Just want to know from people's experiences, do cravings and any other symptoms that are experienced early on eventually subside. I've had friends say say it takes them a while to get used to some pills and with my former different pill i was on, my doctor said give it a few months to adapt. But can't remember if she said the same for yaz.
Thanks so much!!
Re: Yaz cravings
Hey if you can hang in there for a few months I can tell you that my strong food cravings did go away. Also after about two months my leg swelling and sleepy/worn out feeling went away as well. If if makes you feel better I was also trying to lose weight when I started Beyaz and was scared to death that I'd gain weight but I have actually lost 7 -9 pounds in 3 months. Try and hang in there!
|All times are GMT -7. The time now is 05:21 PM.|